Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 116, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 7:27 PM EDT for 9 counties in Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 7:27 PM EDT (23:27 UTC)
- Expired
- Jul 13, 2016, 8:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, IN, Daviess County, IN, Greene County, IN, Knox County, IN, Martin County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Sullivan County, IN
The radar
The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 7:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
952
WUUS53 KIND 132327
SVRIND
INC021-027-055-083-101-119-121-133-153-140015-
/O.NEW.KIND.SV.W.0116.160713T2327Z-160714T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
727 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KNOX COUNTY IN SOUTHWESTERN INDIANA...
CLAY COUNTY IN WEST CENTRAL INDIANA...
PUTNAM COUNTY IN WEST CENTRAL INDIANA...
GREENE COUNTY IN SOUTHWESTERN INDIANA...
EASTERN SULLIVAN COUNTY IN SOUTHWESTERN INDIANA...
MARTIN COUNTY IN SOUTHWESTERN INDIANA...
OWEN COUNTY IN WEST CENTRAL INDIANA...
EASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
DAVIESS COUNTY IN SOUTHWESTERN INDIANA...
* UNTIL 815 PM EDT
* AT 726 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
LINTON...OR 20 MILES SOUTHEAST OF TERRE HAUTE...MOVING EAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...GREENCASTLE...BRAZIL...LINTON...ROCKVILLE...
BLOOMFIELD...SPENCER...SHOALS...LOOGOOTEE...JASONVILLE...
CLOVERDALE...WORTHINGTON...ODON...ROACHDALE...DUGGER...
KNIGHTSVILLE...CLAY CITY...BAINBRIDGE...LYONS AND HARMONY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 17 AND 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3852 8709 3854 8711 3852 8715 3855 8721
3852 8730 3952 8723 3952 8720 3961 8720
3961 8723 3988 8721 3986 8669 3853 8669
TIME...MOT...LOC 2326Z 250DEG 45KT 3921 8720
HAIL...<.75IN
WIND...60MPH
$$
KOCH4 follow-up statements
596
WWUS53 KIND 132346
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
746 PM EDT WED JUL 13 2016
INC083-153-132356-
/O.CAN.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
KNOX IN-SULLIVAN IN-
746 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KNOX AND EASTERN
SULLIVAN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL AND SOUTHWESTERN INDIANA.
LAT...LON 3857 8724 3861 8725 3861 8724 3885 8717
3884 8715 3889 8712 3890 8709 3891 8716
3950 8707 3959 8703 3988 8712 3986 8669
3853 8669 3852 8709 3854 8711 3852 8715
TIME...MOT...LOC 2346Z 250DEG 45KT 3930 8689
$$
INC021-027-055-101-119-121-133-140015-
/O.CON.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
CLAY IN-PUTNAM IN-GREENE IN-MARTIN IN-OWEN IN-PARKE IN-DAVIESS IN-
746 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN CLAY...PUTNAM...GREENE...MARTIN...OWEN...EASTERN PARKE
AND DAVIESS COUNTIES...
AT 746 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPENCER...OR
21 MILES NORTHWEST OF BLOOMINGTON...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...GREENCASTLE...LINTON...BLOOMFIELD...SPENCER...SHOALS...
LOOGOOTEE...CLOVERDALE...WORTHINGTON...ODON...ROACHDALE...
BAINBRIDGE...LYONS...ELNORA...FILLMORE...PLAINVILLE...WAVELAND...
RUSSELLVILLE...MONTGOMERY AND SWITZ CITY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 26 AND 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3857 8724 3861 8725 3861 8724 3885 8717
3884 8715 3889 8712 3890 8709 3891 8716
3950 8707 3959 8703 3988 8712 3986 8669
3853 8669 3852 8709 3854 8711 3852 8715
TIME...MOT...LOC 2346Z 250DEG 45KT 3930 8689
HAIL...<.75IN
WIND...60MPH
$$
KOCH704
WWUS53 KIND 132357 RRA
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT WED JUL 13 2016
INC021-121-140006-
/O.CAN.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
CLAY IN-PARKE IN-
757 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLAY AND EASTERN PARKE
COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL AND SOUTHWESTERN INDIANA.
LAT...LON 3860 8715 3858 8719 3861 8724 3871 8711
3880 8706 3894 8704 3886 8704 3902 8702
3933 8682 3960 8687 3986 8700 3986 8669
3853 8669 3852 8709 3854 8711 3852 8715
TIME...MOT...LOC 2356Z 250DEG 45KT 3935 8673
$$
INC027-055-101-119-133-140015-
/O.CON.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
PUTNAM IN-GREENE IN-MARTIN IN-OWEN IN-DAVIESS IN-
757 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR PUTNAM...EASTERN GREENE...MARTIN...EASTERN OWEN AND DAVIESS
COUNTIES...
AT 756 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPENCER...OR
16 MILES NORTHWEST OF BLOOMINGTON...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...GREENCASTLE...BLOOMFIELD...SPENCER...SHOALS...
LOOGOOTEE...CLOVERDALE...ODON...ROACHDALE...BAINBRIDGE...FILLMORE...
RUSSELLVILLE...MONTGOMERY...NEWBERRY...CRANE...CANNELBURG...
ALFORDSVILLE...WEST BOGGS LAKE...GROVELAND AND GLENDALE FISHERY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 39 AND 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3860 8715 3858 8719 3861 8724 3871 8711
3880 8706 3894 8704 3886 8704 3902 8702
3933 8682 3960 8687 3986 8700 3986 8669
3853 8669 3852 8709 3854 8711 3852 8715
TIME...MOT...LOC 2356Z 250DEG 45KT 3935 8673
HAIL...<.75IN
WIND...60MPH
$$
KOCH377
WWUS53 KIND 140009
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT WED JUL 13 2016
INC133-140018-
/O.CAN.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
PUTNAM IN-
809 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR PUTNAM COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL AND SOUTHWESTERN INDIANA.
LAT...LON 3860 8704 3864 8703 3866 8703 3871 8700
3883 8694 3888 8692 3897 8691 3904 8687
3933 8682 3934 8676 3936 8669 3853 8669
3852 8709 3854 8711 3858 8705
TIME...MOT...LOC 0008Z 250DEG 45KT 3940 8654
$$
INC027-055-101-119-140015-
/O.CON.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
GREENE IN-MARTIN IN-OWEN IN-DAVIESS IN-
809 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN GREENE...MARTIN...SOUTHEASTERN OWEN AND EASTERN DAVIESS
COUNTIES...
AT 808 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MARTINSVILLE... OR 16 MILES NORTH OF BLOOMINGTON...MOVING EAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPENCER...SHOALS...LOOGOOTEE...CRANE...CANNELBURG...ALFORDSVILLE...
MCCORMICKS CREEK STATE PARK...WEST BOGGS LAKE...LACY...SOLSBERRY...
GLENDALE FISHERY...BURNS CITY...INDIAN SPRINGS AND OWENSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3860 8704 3864 8703 3866 8703 3871 8700
3883 8694 3888 8692 3897 8691 3904 8687
3933 8682 3934 8676 3936 8669 3853 8669
3852 8709 3854 8711 3858 8705
TIME...MOT...LOC 0008Z 250DEG 45KT 3940 8654
HAIL...<.75IN
WIND...60MPH
$$
KOCH313
WWUS53 KIND 140016
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
816 PM EDT WED JUL 13 2016
INC027-055-101-119-140025-
/O.EXP.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
GREENE IN-MARTIN IN-OWEN IN-DAVIESS IN-
816 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE...MARTIN...
SOUTHEASTERN OWEN AND EASTERN DAVIESS COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL AND SOUTHWESTERN INDIANA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
INDIANAPOLIS.
LAT...LON 3860 8704 3864 8703 3866 8703 3871 8700
3883 8694 3888 8692 3897 8691 3904 8687
3933 8682 3934 8676 3936 8669 3853 8669
3852 8709 3854 8711 3858 8705
TIME...MOT...LOC 0014Z 250DEG 45KT 3940 8654
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:02 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 13, 7:02 PM EDT, 25 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 702 PM EDT WED JUL 13 2016 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 156 PM EDT Wed Jul 13 2016 The Wednesday morning weather map showed a cold front over the Plains. The front is forecast to slowly move east and cross Indiana Friday. High pressure will move west to east over the Hoosier state during the weekend. Another cold front should pass Monday with high pressure returning midweek. && .NEAR TERM (Tonight)... Issued at 156 PM EDT Wed Jul 13 2016 The main issue is thunderstorm chances. Recent guidance is limited due to problems at the Network Control Facility. However, the Short Range Ensemble from SPC is available. It has a cluster of thunderstorms crossing the CWA this evening and early tonight. Peak activity is about 02Z-03Z. Some storms could pop up either before or after the main cluster passes. The hourly POPs will ramp up from chance early in the period to likely late evening,then drop to chance again. Based on history, possible heavy rain will be mentioned. The earlier forecast was for lows in the lower 70s tonight. That looks good considering current observations and the history of this air. && .SHORT TERM (Thursday through Saturday)... Issued at 156 PM EDT Wed Jul 13 2016 The major issue is storm chances. Limited guidance due to problems at Network Control Facility is a complicating factor. Based on what has managed to come in today--primarily the NAM--no major changes are needed from the morning package. This forecast will mostly retain what was in that. A more complete revision will be made when possible. && .LONG TERM /Saturday night through Wednesday/... Issued at 159 PM EDT Wed Jul 13 2016 This period will be characterized by a similar pattern to our current one with somewhat flat upper flow steering weak short waves east southeast across the Great Lakes and Ohio valley. With temperatures and dewpoints near to slightly above normal expect the potential for scattered thunderstorms or MCS clusters through Tuesday. Given that short waves are weak its too hard to give any timing to storms thus a continuation of day and night storms likely following typical afternoon heating and nocturnal cycles. By Tuesday...and onward through the rest of next week...the upper ridge will be strengthening and building eastward over us. This should result in the storm track shifting toward New England with remnant surface front sparking convection in the Tennessee Valley and Gulf States. For our area the upper ridging will translate to the hottest temperatures of the season with little or no rain. && .AVIATION (Discussion for 1400Z TAFs)... Issued at 702 PM EDT Wed Jul 13 2016 After a line of possibly severe thunderstorms passes early tonight, scattered storms will still be possible. However there is not enough confidence to specifically mention in the TAFs yet. That will likely change with later forecasts. Outside storms expect VFR with west to southwest winds around 10 mph. && .IND Watches/Warnings/Advisories... NONE. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....TUCEK AVIATION...JK
Hazardous weather outlook, Jul 13, 5:21 PM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 521 PM EDT WED JUL 13 2016 INZ021-028>031-035>049-051>057-060>065-067>072-142130- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 521 PM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS EXPECTED. HAZARDS: DAMAGING WIND, BLINDING RAINS, LARGE HAIL, LIGHTNING. TIMING: MOSTLY BEFORE MIDNIGHT, BUT POSSIBLE ANYTIME. DISCUSSION: WARM HUMID AIR AND WEAK UPPER LEVEL DISTURBANCES WILL COMBINE TO PRODUCE A SERIES OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK:THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE AREA EVERY DAY BUT SATURDAY. LIGHTNING AND HEAVY RAIN ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, Jul 13, 6:59 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 6 S INDIANAPOLIS 39.69N 86.15W
07/13/2016 E0.75 INCH MARION IN PUBLIC
&&
BHHLocal storm report, Jul 13, 7:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG WHITESTOWN 40.00N 86.35W
07/13/2016 BOONE IN PUBLIC
TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR
CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED
OVER A CITY BLOCK.
&&
BHHLocal storm report, Jul 13, 7:07 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
707 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG WHITESTOWN 40.00N 86.35W
07/13/2016 BOONE IN PUBLIC
TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR
CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED
OVER A CITY BLOCK. LOCATED AT GREEN WILLOW ROAD AND
LIMELIGHT LANE IN PAISLEY POINTE
&&
CORRECTED REMARKS
BHHLocal storm report, Jul 13, 7:21 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND GST SULLIVAN 39.10N 87.41W
07/13/2016 E45 MPH SULLIVAN IN PUBLIC
&&
BHHLocal storm report, Jul 13, 7:22 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND GST 4 E VINCENNES 38.68N 87.46W
07/13/2016 M50 MPH KNOX IN CO-OP OBSERVER
&&
BHHLocal storm report, Jul 13, 7:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
725 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST 2 W SOUTHPORT 39.66N 86.15W
07/13/2016 M57 MPH MARION IN PUBLIC
&&
CORRECTED EVENT TIME
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:29 PM EDT | Special Weather Statement | IND | Fountain | 31 min |
| Jul 13, 1:03 PM EDT | Special Weather Statement | IND | Fountain, Montgomery | 42 min |
| Jul 13, 2:48 PM EDT | Special Weather Statement | IND | Vermillion | 27 min |
| Jul 13, 3:14 PM EDT | Special Weather Statement | IND | Montgomery | 31 min |
| Jul 13, 3:19 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 26 min |
| Jul 13, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 34 min |
| Jul 13, 3:30 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 30 min |
| Jul 13, 3:38 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 37 min |
| Jul 13, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Parke, Tippecanoe | 32 min |
| Jul 13, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Vermillion | 34 min |
| Jul 13, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 33 min |
| Jul 13, 4:03 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Putnam | 12 min |
| Jul 13, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Madison, Tipton | 37 min |
| Jul 13, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 34 min |
| Jul 13, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 34 min |
| Jul 13, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Putnam | 33 min |
| Jul 13, 5:05 PM EDT | Areal Flood Advisory | IND | Clay, Vigo | 3 hr |
| Jul 13, 5:10 PM EDT | Special Weather Statement | IND | Delaware, Hancock, Henry, Madison, Randolph | 50 min |
| Jul 13, 5:13 PM EDT | Special Weather Statement | IND | Hancock, Marion | 32 min |
| Jul 13, 5:21 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 39 min |
| Jul 13, 5:23 PM EDT | Special Weather Statement | IND | Hendricks, Putnam | 37 min |
| Jul 13, 5:24 PM EDT | Special Weather Statement | IND | Parke | 36 min |
| Jul 13, 5:34 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 41 min |
| Jul 13, 5:44 PM EDT | Flash Flood Warning | IND | Clay, Putnam, Vigo | 4 hr |
| Jul 13, 6:01 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 29 min |
| Jul 13, 6:11 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Parke, Putnam | 34 min |
| Jul 13, 6:26 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 34 min |
| Jul 13, 6:32 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 28 min |
| Jul 13, 6:47 PM EDT | Areal Flood Advisory | IND | Hendricks, Marion, Morgan, Putnam | 3 hr |
| Jul 13, 6:56 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Madison, Marion, Morgan and 1 more | 34 min |
| Jul 13, 7:07 PM EDT | Severe Thunderstorm Warning | IND | Clay, Knox, Parke, Sullivan, Vermillion, Vigo | 38 min |
| Jul 13, 7:28 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more | 32 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.